# SDR DXTA2022081668120

- Difficulty date: August 15, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Cessna 120
- Aircraft serial: 7000061
- Aircraft time: 907 hours, 532 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED BRAKES AMBER CAS: THE SPOILERS TESTED CORRECTLY DURING THE AFTER START FLOW. ON TAXI THE AMBER AUTO TEST FAIL CAS MESSAGE LLUMINATED. THE TEST WAS REPEATED MANUALLY WITH THE SAME RESULT. AFTER THE CAS MESSAGE ILLUMINATED THE LEFT OUTBOARD SPOILER WOULD NOT EXTEND USING THE SPEED BRAKE HANDLE. THE AIRPLANE WAS SHUTDOWN AND RESTARTED WITH THE SAME RESULT. SENT ARIES FOR THE FIRST FLIGHT OF THE DAY BUT THERE WAS NO RECORD OF THIS EVENT ON GROUND. // SIGNOFF// STARTED BOTH AIRCRAFT ENGINES. PERFORMED SEVERAL GROUND TESTS FOR THE ROLLS SPOILER/SPEED BRAKE SYSTEM WITH NO FAULTS. MONITORED ARES DATA WITH NO FAULTS NOTED. REVIEWED FAULT AND CAS HISTORY PAGES WITH NO RESULTS FOR FAILURE. SHUT DOWN ENGINES AND AIRCRAFT POWER. EMAILED DATA TO TEAM 700 FOR REVIEW PER TEAM 700 RAN APU AND PERFORMED LEAK CHECK ON TAILCONE AREA AND FOUND NO LEAKS WHILE APU WAS RUNNING. CONTACTED TEAM 700 WITH FINDING AND THEY ADVISE TO RUN BOTH ENGINES AND PERFORM ANOTHER LEAK CHECK, RAN BOTH ENGINE AND PERFORMED LEAK CHECK ON TAILCONE AREA AND FOUND NO LEAKS DURING ENGINE RUNS. WAITING ON TEAM 700 FURTHER GUIDANCE PER TEAM 700, WE KNOW THAT THE SYSTEM WAS INITIALLY FAILING AS A RESULT OF THE PCB BEING OVERHEATED. THIS SEEMS TO HAVE BEEN CAUSED BY PROLONGED GROUND OPERATION OF THE APU WITH THE CABIN DOOR OPEN. AS LONG AS THE SPOILER SYSTEM IS OPERATING NORMALLY AND THERE ARE NO BLEED LEAKS IN THE TAILCONE, WE ARE NOT OPPOSED TO RETURNING THE AIRPLANE TO SERVICE
